Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 74, Number 1

Bifurcation of coupled-mode responses by modal coupling in cubic nonlinear systems
C. H. Pak and Young S. Lee.
Quart. Appl. Math. 74 (2016), 1-26
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472517
A uniform estimate for the incompressible magneto-hydrodynamics equations with a slip boundary condition
Y. Meng and Y.-G. Wang.
Quart. Appl. Math. 74 (2016), 27-48
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472518
The space charge problem and the nonlinear resistor
Giovanni Cimatti.
Quart. Appl. Math. 74 (2016), 49-59
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472519
A high–order perturbation of surfaces (HOPS) approach to Fokas integral equations: Three–dimensional layered–media scattering
David P. Nicholls.
Quart. Appl. Math. 74 (2016), 61-87
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472520
Dilute emulsions with surface tension
Grigor Nika and Bogdan Vernescu.
Quart. Appl. Math. 74 (2016), 89-111
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472521
Conservative formulation for compressible multiphase flows
Evgeniy Romenski, Alexander A. Belozerov and Ilya M. Peshkov.
Quart. Appl. Math. 74 (2016), 113-136
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472522
The minimum and other free energies for non-linear materials with memory
J. M. Golden.
Quart. Appl. Math. 74 (2016), 137-164
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472523
On a version of quaternionic function theory related to Chebyshev polynomials and modified Sturm-Liouville operators
M. E. Luna-Elizarrarás, J. Morais, M. A. Pérez-de la Rosa and M. Shapiro.
Quart. Appl. Math. 74 (2016), 165-187
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472524
Global existence and blow-up for the fast diffusion equation with a memory boundary condition
Keng Deng and Qian Wang.
Quart. Appl. Math. 74 (2016), 189-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 3472525

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website